# SDR RMXA080420097217

- Difficulty date: August 4, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N170MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7217
- Aircraft time: 8,304 hours, 37,470 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bolkms
- Component part number: 11730056
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION, A 2.5" LONG CRACK WAS DISCOVERED ON THE LT TAILBOOM SKIN STARTING AT THE FORWARD END OF THE OPENING FOR THE HORIZONTAL STABILIZER. CRACK WAS STOP DRILLED AND A REPAIR SCHEME REQUEST HAS BEEN SUBMITTED FROM THE MANUFACTURE FOR REPAIR.
